# SDR DXTA2010072604177

- Difficulty date: July 23, 2010
- Submitted: July 26, 2010
- Operation: Air carrier
- Aircraft: N921QS
- Make and model: Cessna 750
- Aircraft serial: 7500241
- Aircraft time: 4,767 hours, 2,979 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Part number: 99144855
- Part serial: 0303491
- Condition: Malfunctioned
- Location: Hyd System
- Part time: 4,767 hours, 2,979 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

APPROX 30 SECONDS AFTER PLACING THE GEAR DOWN, THE "HYD PUMP FAIL A" MESSAGE ILLUMINATED AT LEAST 10 TIMES, REMAINING ON FOR SEVERAL SECONDS EACH OCCURANCE. "SYS A" PRESSURE WAS 3000 PSI AND QUANTITY VARIED BETWEEN 63 PERCENT AND 68 PERCENT. ADDITIONALLY, WHILE SETTING THE PARKING BRAKE WITH ENGINES RUNNING AFTER ACFT BLOCK IN, THE "A SYS" QUANTITY FLASHED AMBER,  BUT SYS QTY RETURNED TO 70 TO 74 % AFTER ENGINE SHUTDOWN.  GAINED ACCESS TO "A" SYS HYDRAULIC LOW PRESSURE SWITCH TROUBLESHOT FAILURE TO INTERMITTENT LOW PRESSURE SWITCH.  REMOVED FAILED SWITCH AND INSTALLED NEW SWITCH IAW MM 29-30-01.  SYS OPS AND LEAK CHECKS GOOD.
